# SDR HALA0600717

- Difficulty date: August 30, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED IN FIXED L/E FWD OF RIB ON OB SIDE OF NR 8 SLAT, OB ROTARY ACTUATOR.  REMOVED ANGLE IN L/E OB  NR 8 ROTARY ACTUATOR, REPLACED ANGLE AND INSTALLED ALL BUT (3) RIVETS, COMMON TO SKIN IAW SRM 51-40-01. INSTALLED (3) FASTNERS COMMON TO L/E SKIN IAW SRM 51-40-02.
